# SDR DALA2018031901800

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,589 hours, 51,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE ESCAPE SLIDE DEPLOYMENT TEST SLIDE HOLD DOWN STRAP CONNECTORS FAILED TO RELEASE WITH INSTALLATION CORRECT PER AMM. MECHANISM IS RUSTY. REPLACED STRAP AND INSTALLED IAW W/K 2562-7267 CKS OK.
